Translator Disclaimer
December 2012 Undecidability of representability as binary relations
Robin Hirsch, Marcel Jackson
J. Symbolic Logic 77(4): 1211-1244 (December 2012). DOI: 10.2178/jsl.7704090

Abstract

In this article we establish the undecidability of representability and of finite representability as algebras of binary relations in a wide range of signatures. In particular, representability and finite representability are undecidable for Boolean monoids and lattice ordered monoids, while representability is undecidable for Jónsson's relation algebra. We also establish a number of undecidability results for representability as algebras of injective functions.

Citation

Download Citation

Robin Hirsch. Marcel Jackson. "Undecidability of representability as binary relations." J. Symbolic Logic 77 (4) 1211 - 1244, December 2012. https://doi.org/10.2178/jsl.7704090

Information

Published: December 2012
First available in Project Euclid: 15 October 2012

zbMATH: 1279.03084
MathSciNet: MR3051622
Digital Object Identifier: 10.2178/jsl.7704090

Subjects:
Primary: 03G15, 20M30
Secondary: 08A99, 20F10

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 4 • December 2012
Back to Top